A Riemann mapping theorem for bounded symmetric domains in complex Banach spaces. (English) Zbl 0519.32024


32M15 Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras (complex-analytic aspects)
17C65 Jordan structures on Banach spaces and algebras
32K05 Banach analytic manifolds and spaces
32H99 Holomorphic mappings and correspondences
Full Text: DOI EuDML


[1] Bonsall, F.F., Duncan, J.: Numerical ranges of operators on normed spaces and of elements of normed algebras. Cambridge: Cambridge University Press 1971 · Zbl 0207.44802
[2] Braun, H., Koecher, M.: Jordan-Algebren. Berlin-Heidelberg-New York: Springer 1966
[3] Braun, R., Kaup, W., Upmeier, H.: A holomorphic characterization of JordanC *-algebras. Math. Z.161, 277-290 (1978) · Zbl 0385.32002
[4] Harris, L.A.: Bounded symmetric homogeneous domains in infinite dimensional spaces. In: Proceedings on infinite dimensional Holomorphy (Kentucky 1973); pp. 13-40. Lecture Notes in Math.364. Berlin-Heidelberg-New York: Springer 1974 · Zbl 0293.46049
[5] Harris, L.A., Kaup, W.: Linear algebraic groups in infinite dimensions. Illinois J. Math.21, 666-674 (1977) · Zbl 0385.22011
[6] Jacobson, N.: Structure and representations of Jordan algebras. Amer. Math. Soc. Colloq. Publ.39. Providence: Amer. Math. Soc. 1968 · Zbl 0218.17010
[7] Kaup, W.: Algebraic characterization of symmetric complex manifolds. Math. Ann.228, 39-64 (1977) · Zbl 0344.58006
[8] Kaup, W.: Über die Klassifikation der symmetrischen hermiteschen Mannigfaltigkeiten unendlicher Dimension I, Math. Ann.257, 463-483 (1981); II, Math. Ann.262, 57-75 (1983) · Zbl 0482.32010
[9] Kaup, W.: Über die Automorphismen Graßmannscher Mannigfaltigkeiten unendlicher Dimension. Math. Z.144, 75-96 (1975) · Zbl 0322.32014
[10] Koecher, M.: An elementary approach to bounded symmetric domains. In: Proceedings of a Conference on Complex Analysis (Houston 1969). Houston: Rice University 1969 · Zbl 0217.10901
[11] Koecher, M.: Gruppen und Lie-Algebren von rationalen Funktionen. Math. Z.109, 349-392 (1969) · Zbl 0181.04503
[12] Loos, O.: Bounded symmetric domains and Jordan pairs. Mathematical Lectures. Irvine: University of California at Irvine 1977
[13] Loos, O.: Jordan pairs. Lecture notes in Math.460. Berlin-Heidelberg-New York: Springer 1975 · Zbl 0301.17003
[14] Loos, O.: Homogeneous algebraic varieties defined by Jordan pairs. Monatsh. Math.86, 107-129 (1978) · Zbl 0404.14020
[15] Moreno, J.M.: JV-algebras. Math. Proc. Cambridge Philos. Soc.87, 47-50 (1980) · Zbl 0425.46037
[16] Potapov, V.P.: The multiplicative structure ofJ-contractive matrix-functions. Amer. Math. Soc. Transl.15, 131-243 (1960) · Zbl 0090.05403
[17] Upmeier, H.: Über die Automorphismengruppen von Banachmannigfaltigkeiten mit invarianter Metrik. Math. Ann.223, 279-288 (1976) · Zbl 0326.58012
[18] Vigué, J.P.: Le groupe des automorphismes analytiques d’un domaine borné d’un espace de Banach complexe. Ann. Sci. École Norm. Sup. (4)9, 203-282 (1976)
[19] Vigué, J.P.: Sur la convexité des domaines bornés cerclés homogènes. Seminaire Lelong-Skoda. Lecture Notes in Math.822, pp. 317-331. Berlin-Heidelberg-New York: Springer 1980
[20] Wolf, J.: Fine structure of hermitian symmetric spaces. Symmetric spaces, pp. 271-357. New York: Decker 1972 · Zbl 0257.32014
[21] Wright, J.D.M.: JordanC *-algebras. Michigan Math. J.24, 291-302 (1977) · Zbl 0384.46040
[22] Youngson, M.A.: Non-unital Banach Jordan algebras andC *-triple systems. Proc. Edinburgh Math. Soc.24, 19-29 (1979) · Zbl 0451.46033
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.